Alert archive / West Virginia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 34, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at May 11, 2015, 4:45 PM EDT for Boone County, Fayette County, Kanawha County, West Virginia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2015, 4:45 PM EDT (20:45 UTC)
- Expired
- May 11, 2015, 5:30 PM EDT
- In force
- 45 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Boone County, WV, Fayette County, WV, Kanawha County, WV
The radar
The Charleston,WV radar (KRLX), 29 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.8 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1744 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
533
WUUS51 KRLX 112045
SVRRLX
WVC005-019-039-112130-
/O.NEW.KRLX.SV.W.0034.150511T2045Z-150511T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
445 PM EDT MON MAY 11 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL BOONE COUNTY IN WEST VIRGINIA...
NORTHWESTERN FAYETTE COUNTY IN WEST VIRGINIA...
SOUTHERN KANAWHA COUNTY IN WEST VIRGINIA...
* UNTIL 530 PM EDT
* AT 443 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
VAN...OR 8 MILES SOUTHEAST OF MADISON...MOVING NORTHEAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SMITHERS...MONTGOMERY...GAULEY BRIDGE...PRATT...GLASGOW...EAST
BANK...CHESAPEAKE AND CEDAR GROVE.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...THE WEST VIRGINIA
TURNPIKE BETWEEN MILE MARKERS 70 AND 87.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL
WEST VIRGINIA.
PLEASE REPORT HAIL OR STRONG WIND TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3803 8182 3833 8138 3831 8124 3827 8124
3825 8121 3816 8118 3794 8170
TIME...MOT...LOC 2045Z 231DEG 25KT 3802 8166
$$
172 follow-up statements
249
WWUS51 KRLX 112114
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
514 PM EDT MON MAY 11 2015
WVC005-019-039-112130-
/O.CON.KRLX.SV.W.0034.000000T0000Z-150511T2130Z/
KANAWHA WV-FAYETTE WV-BOONE WV-
514 PM EDT MON MAY 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR EAST CENTRAL BOONE...NORTHWESTERN FAYETTE AND SOUTHEASTERN
KANAWHA COUNTIES...
AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR ESKDALE...OR 18 MILES EAST OF MADISON...MOVING NORTHEAST
AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DAWES...SHARON...EAST BANK...GLASGOW...CEDAR GROVE...PRATT...
HANDLEY...MONTGOMERY...SMITHERS...POND GAP AND GAULEY BRIDGE
THIS WILL IMPACT THE FOLLOWING INTERSTATE...THE WEST VIRGINIA
TURNPIKE BETWEEN MILE MARKERS 71 AND 87.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL
WEST VIRGINIA.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3814 8166 3833 8138 3831 8124 3827 8124
3825 8121 3816 8118 3801 8153
TIME...MOT...LOC 2114Z 241DEG 32KT 3810 8146
$$
12479
WWUS51 KRLX 112130
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
530 PM EDT MON MAY 11 2015
WVC005-019-039-112139-
/O.EXP.KRLX.SV.W.0034.000000T0000Z-150511T2130Z/
KANAWHA WV-FAYETTE WV-BOONE WV-
530 PM EDT MON MAY 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BOONE...
NORTHWESTERN FAYETTE AND SOUTHEASTERN KANAWHA COUNTIES WILL EXPIRE AT
530 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH
THIS AND OTHER THUNDERSTORMS IN THE AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL
WEST VIRGINIA.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3814 8166 3833 8138 3831 8124 3827 8124
3825 8121 3816 8118 3801 8153
TIME...MOT...LOC 2129Z 235DEG 30KT 3817 8133
$$
12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 3:11 PM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, May 11, 3:11 PM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 311 PM EDT MON MAY 11 2015 .SYNOPSIS... THE UNSEASONABLY WARM WEATHER CONTINUES TODAY. A COLD FRONT CROSSES EARLY TUESDAY. HIGH PRESSURE BRINGS NEAR TO JUST BELOW NORMAL TEMPERATURES FOR MID WEEK. ANOTHER SYSTEM FOR FRIDAY INTO THE WEEKEND. && .NEAR TERM /THROUGH TUESDAY/... MODELS PUSH A COLD FRONT ACROSS THE AREA TONIGHT...PRECEDED BY A PREFRONTAL SURFACE TROUGH. THIS SURFACE TROUGH WILL BE THE MAIN FOCUS FOR ORGANIZED CONVECTION WITH THIS SYSTEM...NOT MUCH CONVECTION WITH THE FRONT ITSELF AS MUCH OF THE MOISTURE WILL BE SWEPT OUT AHEAD OF IT. EVEN THOUGH MOST OF THE DYNAMICS WILL LIFT NORTH AND WEST OF THE AREA...THERE WILL BE ENOUGH INSTABILITY AND SHEAR FOR A FEW OF THE STORMS TO BE SEVERE IN THE WESTERN PORTION OF THE AREA LATER THIS AFTERNOON AND EVENING ALONG AND AHEAD OF THE SURFACE TROUGH. BEST POPS WILL BE IN THE NORTH AND WEST. ANY SEVERITY WILL DECREASE THIS EVENING WITH LOSS OF HEATING. THE FRONT ITSELF WILL BE ACROSS THE OHIO RIVER AROUND MIDNIGHT AND EAST OF THE MOUNTAINS BEFORE DAWN TUESDAY. THUS...WILL END THE POPS BY 12Z TUESDAY. GOOD COLD ADVECTION BEHIND THE FRONT WILL KEEP CLOUDS INTO TUESDAY MORNING...BUT WILL BREAK UP FROM WEST TO EAST TO ALLOW SUNSHINE MOST AREAS BY EARLY AFTERNOON. TEMPS WILL BE MUCH COOLER WITH READINGS GETTING BACK TO NEAR TO SLIGHTLY BELOW NORMAL. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/... RATHER QUITE SHORT TERM PERIOD WITH HIGH PRESSURE PASSING TO THE NORTH...AND AN UPPER RIDGE APPROACHING FROM THE WEST. EXPECT TEMPERATURES AT TO JUST BELOW NORMAL TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...AND THEN WARMING UP AGAIN ON THURSDAY. CURRENT GUIDANCE KEEPS US ABOVE FROST LEVELS...BUT MAY NEED TO WATCH FOR THE POTENTIAL IN THE TYPICALLY COOLER LOW SPOTS. BLENDED IN THE MET FOR LOWS...AND USED A CONSENSUS BLEND FOR HIGHS. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... TRENDED TOWARD WPC GUIDANCE FOR THE LONG TERM...ALTHOUGH DID STAY A BIT HIGHER ON POPS FOR THE WEEKEND. WHILE DETAILS ARE SOMEWHAT MUDDY IN THE MODELS...BOTH GFS AND ECMWF SHOW A FRONTAL BOUNDARY WITH PRECIP FRIDAY THROUGH THE WEEKEND. OVERALL PATTERN APPEARS TO BE A DIRTY UPPER LEVEL RIDGE...WITH A SLOWLY MEANDERING OR STATIONARY SURFACE BOUNDARY IN THE VICINITY. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... 18Z MONDAY THRU 18Z TUESDAY... A PREFRONTAL SURFACE TROUGH WILL MOVE EAST ACROSS THE AREA LATER THIS AFTERNOON AND TONIGHT...FOLLOWED BY A COLD FRONT. WHILE EXACT TIMING IS DIFFICULT AS THE FEATURES LOSE DEFINITION...BOTH FEATURES WILL BE EAST OF THE AREA PRIOR TO 12Z TUESDAY. OTHER THAN A THIN BAND OF SHOWERS AND STORMS ALONG THE PREFRONTAL SURFACE TROUGH...MAINLY WIDELY SCATTERED TO SCATTERED CONVECTION WILL BE THE RULE AHEAD OF THESE FEATURES...EXCEPT MORE NUMEROUS IN THE HIGHER MOUNTAIN ELEVATIONS DURING MAX AFTERNOON HEATING. BUT STILL NOT CONFIDENT TO GO PREVAILING THUNDER IN EKN AND BKW THIS AFTERNOON. BEHIND THE FRONTAL BOUNDARY OVERNIGHT...MVFR CEILINGS WILL OVERSPREAD THE AREA FROM WEST TO EAST. THESE WILL THEN BREAK UP FROM WEST TO EAST TUESDAY MORNING AS DRIER AIR FILTERS IN. HOWEVER...WINDS WILL BECOME GUSTY TO OVER 20 MPH FROM THE WEST BY TUESDAY AFTERNOON. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z TUESDAY... FORECAST CONFIDENCE: MEDIUM. ALTERNATE SCENARIOS: TIMING OF ANY ORGANIZED CONVECTION MAY VARY BY 2-3 HOURS...ALONG WITH ONSET OF MVFR CEILINGS TONIGHT BEHIND THE FRONT. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07 EDT 1HRLY 16 17 18 19 20 21 22 23 00 01 02 03 CRW CONSISTENCY H H H H H H M M H H H H HTS CONSISTENCY H H H H H M M H H H H H BKW CONSISTENCY H H H H H H H H M M M H EKN CONSISTENCY H H H H H H H H M M M M PKB CONSISTENCY H H H H H M M M H H H H CKB CONSISTENCY H H H H H H H M M M M H AFTER 18Z TUESDAY... WIDESPREAD IFR CONDITIONS NOT EXPECTED. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...JMV/MZ NEAR TERM...JMV SHORT TERM...MZ LONG TERM...MZ AVIATION...JMV
Hazardous weather outlook, May 11, 2:34 PM EDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 234 PM EDT MON MAY 11 2015 KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>009-013-014-017- 121845- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON- JACKSON WV-WOOD-LINCOLN-PUTNAM-WIRT- 234 PM EDT MON MAY 11 2015 ...SEVERE THUNDERSTORM WATCH 165 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. VAZ003-004-WVZ010-011-015-016-018>020-024>040-046-047-121845- DICKENSON-BUCHANAN-PLEASANTS-TYLER-KANAWHA-ROANE-CALHOUN-RITCHIE- DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON- TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR- BARBOUR-POCAHONTAS-RANDOLPH- 234 PM EDT MON MAY 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, May 11, 3:14 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
314 PM EDT MON MAY 11 2015
WVZ013-024>026-112015-
BOONE WV-LINCOLN WV-LOGAN WV-MINGO WV-
314 PM EDT MON MAY 11 2015
...SPECIAL WEATHER STATEMENT FOR CENTRAL BOONE...SOUTHWESTERN
LINCOLN...NORTHWESTERN LOGAN AND NORTHWESTERN MINGO COUNTIES UNTIL
415 PM EDT...
AT 309 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES EAST OF
INEZ...MOVING EAST AT 45 MPH.
WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR DINGESS AROUND 320 PM...HARTS AROUND 325
PM...CHAPMANVILLE AROUND 330 PM...TURTLE CREEK AROUND 345 PM...
MADISON AROUND 350 PM AND FOSTER AROUND 355 PM.
YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3797 8227 3800 8224 3817 8179 3808 8169
3796 8169 3783 8234 3790 8237
17Special weather statement, May 11, 4:26 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
426 PM EDT MON MAY 11 2015
WVZ015-026-112100-
BOONE WV-KANAWHA WV-
426 PM EDT MON MAY 11 2015
...SPECIAL WEATHER STATEMENT FOR NORTHERN BOONE AND SOUTHERN KANAWHA
COUNTIES UNTIL 500 PM EDT...
AT 425 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
MADISON...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR MADISON AROUND 435 PM...PRENTER AROUND 445
PM...SETH AROUND 455 PM AND CHESAPEAKE AROUND 500 PM.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...THE WEST VIRGINIA
TURNPIKE BETWEEN MILE MARKERS 85 AND 90.
YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3795 8182 3795 8186 3795 8188 3799 8191
3827 8157 3808 8140 3794 8180
17Local storm report, May 11, 4:45 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
445 PM EDT MON MAY 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM HAIL 1 SSE FAIRPLAIN 38.74N 81.69W
05/11/2015 M0.70 INCH JACKSON WV NWS EMPLOYEE
&&
EVENT NUMBER RLX1501315
MACThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 3:14 PM EDT | Special Weather Statement | RLX | Boone | 61 min |
| May 11, 4:26 PM EDT | Special Weather Statement | RLX | Boone | 34 min |
| May 11, 4:48 PM EDT | Special Weather Statement | RLX | Wirt | 42 min |
| May 11, 4:58 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Lincoln, Wayne | 47 min |
| May 11, 5:11 PM EDT | Severe Thunderstorm Warning | RLX | Lincoln, Logan, Mingo, Wayne | 34 min |
| May 11, 5:50 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Jackson, Kanawha, Lincoln, Mason, Putnam | 25 min |
| May 11, 6:26 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason, Putnam, Roane, Wirt, Wood | 34 min |
| May 11, 6:36 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Logan, Mingo, Raleigh, Wyoming | 39 min |
| May 11, 7:07 PM EDT | Special Weather Statement | RLX | Pleasants, Ritchie, Wirt, Wood | 38 min |
| May 11, 7:12 PM EDT | Severe Thunderstorm Warning | RLX | Pleasants, Ritchie, Tyler, Wirt, Wood | 33 min |
| May 11, 7:17 PM EDT | Special Weather Statement | RLX | Raleigh, Wyoming | 43 min |
| May 11, 7:45 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Pleasants, Ritchie, Tyler | 26 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.